# SDR BAGA202307070304

- Difficulty date: May 14, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N120BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000115
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Part serial: 002859
- Condition: Defective
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EMER LIGHTS WILL NOT TURN OFF. GET EMER LT BATT FAULT MSG. ( INTERIOR EMERGENCY LIGHTS )       REMOVED AND REPLACED FAULTED FWD LH EMERGENCY LIGHT BATTERY/CONTROL UNIT IAW AMM 33-50-01-04-1. OPS CHECK PASSED NO FAULTS NOTED
